# SDR UHLA2009052400037

- Difficulty date: May 24, 2009
- Submitted: May 26, 2009
- Operation: Air carrier
- Aircraft: N640RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000058
- Aircraft time: 12,551 hours, 7,920 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 340022
- Part serial: 001374
- Condition: Discharged
- Location: Cabin
- Part time: 12,545 hours, 7,915 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD PASSENGER ENTRY WAY EMERGENCY PASSAGEWAY LIGHT AND EXIT MARKER INOP WHEN OPS CHECKING EMERGENCY LIGHTS.  MAINTENANCE REMOVED AND REPLACED THE FORWARD ENTRY WAY EMERGENCY BATTERY AND GENERIC I/O MODULE IN MAU 1.
